The Pill and IUD could Kill – Stay away from Synthetic Hormones!

Somehow, engaging the principles of informed consent is ignored when it comes to the birth control pill or IUDs. But warnings from studies are piling up, and the risk is becoming harder to ignore, even in allopathic medicine.

Maybe because they’re not so common. But rare risks are only rare if they happen to someone else. Throughout my career, I have seen over 30 young women with deep vein thrombosis and one with a heart attack, all caused mainly by the synthetic hormones in the pill.

Thankfully, the information is spreading now, and Informed Choice for Amerika, an organisation run by the family of a Nuvaring victim, and many others started speaking up:

The Pill and IUDs Could Kill.

A recent study has demonstrated a 2.5 fold increase in risk of ischemic stroke from the birth control pill.

Entitled Current use of oral contraceptives and the risk of first-ever ischemic stroke: A meta-analysis of observational studies, the authors analysed 18 studies and identified increased risk with all generations of progestins (synthetic progesterone) and dose-dependent risk for synthetic estrogen.

What is a stroke? Caused by a blocked blood vessel or bleeding in the brain, it is when an area of the brain is deprived of oxygen and nutrients, potentially leading to functional impairment, or even death.

Because timely treatment is critical to survival and recovery, you must know the signs.

The most common symptoms are:

  • Sudden weakness or numbness in the face, arm, or leg on one side of the body.
  • Abrupt loss of vision, strength, coordination, sensation, speech, or the ability to understand speech. These symptoms may become worse over time.
  • Sudden dimness of vision, especially in one eye.
  • Sudden loss of balance, possibly accompanied by vomiting, nausea, fever, hiccups, or trouble with swallowing.
  • Sudden and severe headache with no other cause followed rapidly by loss of consciousness β€” indications of a stroke due to bleeding.
  • Brief loss of consciousness.
  • Unexplained dizziness or sudden falls.

If you, or someone with you, exhibits any of the signs of stroke, do not delay hospital admission.

But apart from the stroke risk, the synthetic hormones in birth control pills and IUDs severely mess up women’s hormones and biochemistry. They cause inflammation and lead to brain changes, deep vein thrombosis, etc., and it’s even clearly written on leaflets. Of course, the pharma industry is protecting itself from claims and knows that everybody ignore it anyway.

Don’t. The risk is real.

Giving the pill (or IUD) outΒ to women, and even young girls, like a vitamin, is unacceptable.

Look elsewhere for contraception.

If you’re low on Progesterone, make sure your doctor is giving you a bio-identical preparation.

And resolve the underlying causes of hormonal imbalance, acne, hirsutism, PMS and PCOS with an all-natural healing protocol. You really should, because all these health issues have physical root causes, which could potentially lead to more serious diseases in the future. And I’m here to help.

Stay away from synthetic hormones. Don’t play Russian Roulette with your life!

This content was inspired by an article that can be found here.

CONTACT US

Feel welcome to send us a message with any questions or concerns you may have, and we'll get back to you, asap.

Sending
Follow US On

Β©2019 NEW EARTH MEDICINEΒ DISCLAMER & TERMS OF USE | Dr. Isabella

Log in with your credentials

Forgot your details?